# SDR CALA2025060905396

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 92,788 hours, 19,435 cycles
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Part number: H2052K3833
- Condition: Excess Play
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

R WING SLIDE EICAS LT ILLUMINATED IN FLIGHT.DEBRIEF WITH CREW:  CREW REPORTED STEADY INDICATION IN CRUISE , BUT IN CLIMBING AND DESCENDING  THE INDICATION WAS INTERMITTENT PREFORMED CONTINUITY CHECK OF WIRING OF SENSOR S219 AND CHECKED FOR SHORTS AT PSEU BOX M162 REF WDM 52-71-12-2.1. NO DEFECTS NOTED. FOUND EXCESSIVE PLAY AND WEAR IN AFT DOOR LATCH AND CLEVIS PINS. REPLACED LATCH REF AMM 25-65-00-825-001 AS APPLICABLE UP TO STEP 2(G)(8)(A). NEED TO CONTINUE WITH DOOR LATCH ROD ADJUSTMENTS.  VERIFIED ALL RII ITEMS ASSOICATED WITH O/W SLIDE DOOR LATCH HAS BEEN C/W IAW AMM 25-65-00-825-001 AS APPLICABLE UP TO STEP 2(G)(8)(A). NEED TO CONTINUE WITH DOOR LATCH ROD ADJUSTMENTS. INSPECTED DOOR LATCHED CLOSED SENSOR FOR GAP CHECK PER AMM25-65-00-825-001 PART G 12.   EXCESSIVE FWD AFT PLAY IN LATCH CONTROL RODS.  GAP BETWEEN TARGET AND SENSOR 219 NEEDS ADJUSTMENT. WHEN ADJUSTING RODS FOR OFF WING ESCAPE SYSTEM FOUND TUBE ASSY AND CLEVIS BOLT HOLES ENLARGED AND OUT OF ROUND.  UPDATING INSPECTION ATTRIBUTE FOR QC BUY BACK RII ITEM NOTED FLAGING FOR QC REMOVED AND REPLACED R/H O/W SLIDE FWD, MID, AND AFT DOOR LATCH CONTROL RODS AND ADJUSTED PER AMM 25-65-00-825-001. ADDITIONALLY, ADJUSTED TARGET S219 GAP PER SAME TASK. CHECKED AND CONFIRMED THE INTEGRATOR HANDLE GAP SENSOR, S199, IS WITHIN LIMITS PER AMM 52-71-00-825-197. SEE LOG PAGE 5113692 FOR ADDITIONAL WIRE DAMAGE FOUND. OK TO CONTINUE.PARTS USED: COMPLIED WITH RII STEPS AS REQUIRED.
